# SDR REXA2022032200448

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670318231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 21L IS CORRODED BETWEEN FS310 AND FS349. TCI: 53-20-304 - REMOVED AND REPLACED INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 53-21-23-101-001-A02, 51-21-06-001-001-A01, 51-21-11-001-001-A01 INSTALLED AVIONICS SHELF AT F.S. 310 TO F.S. 349 IAW CRJ 900 SRM 51-42-06-001-001-A01
